About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 531046, 5 pages
http://dx.doi.org/10.1155/2013/531046
Research Article

Blowup of Smooth Solutions for an Aggregation Equation

1College of Electrical and Information Engineering, Hunan University, Changsha, Hunan 410082, China
2School of Electrical and Automation Engineering, Hefei University of Technology, Hefei, Anhui 230009, China

Received 30 July 2013; Accepted 9 October 2013

Academic Editor: Changxing Miao

Copyright © 2013 Wenxin Yu and Yigang He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenxin Yu and Yigang He, “Blowup of Smooth Solutions for an Aggregation Equation,” Abstract and Applied Analysis, vol. 2013, Article ID 531046, 5 pages, 2013. doi:10.1155/2013/531046